# SDR SIMA3651

- Difficulty date: December 30, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135ER
- Aircraft serial: 145173
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4269 - CREW REPORTED SMOKE IN COCKPIT DURING CLIMB THEN CLEARED DURING APPROACH.  MAINTENANCE COULD NOT DUPLICATE DISCEPANCY.  SUSPECT THAT WHEN AIRCRAFT WAS DE-ICED FLUID GOT INTO AIR SYSTEM FROM APU INTAKE AREA.  MAINTENANCE GROUND RAN AIRCRAFT AND HAD NO ABNORMAL INDICATIONS.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
